# SDR 5APR577Y64

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N776AF
- Make and model: Pilats PC1247
- Aircraft serial: 776
- Aircraft time: 3,195 hours, 2,961 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,195 hours, 2,961 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Faulty
- Location: Mlg
- Part time: 3,195 hours, 2,961 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS AIR/GROUND FAIL IN FLIGHT,RED CAWS "CAB PRESS", "AIR/GND","PROP LOW P" AMBER "PUSHER". RESOLUTION TO CORRECT THIS SITUATION IS AS FOLLOWS: INSPECTED WIRING FROM LEFT AND RIGHT "WOW" SWITCHES TO TB 123 AND TB 124, NO DEFECTS NOTED. COMPARED RESISTANCE READINGS OF RIGHT "WOW" SENSOR TO NEW SENSOR. READINGS WERE SIGNIFICANTLY DIFFERENT. REMOVED AND REPLACED RIGHT MLG PROX SWITCH.  ADJUSTMENT/TEST SATISFACTORY IAW AMM 12-A-32-30-00-00A-903A-A AND 12-A-32-10-00-00A-903A-A.
